# SDR JR2R20241117212

- Difficulty date: November 17, 2024
- Submitted: November 17, 2024
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N82314
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000436
- Aircraft time: 20,822 hours, 12,549 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Brush Holder
- Part number: 17031480005
- Condition: Damaged
- Location: Zone 700
- Part time: 20,822 hours, 12,549 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H MLG DOOR BRUSH MISSING.  REPAIR PER ENGINEERING
